# SDR DALA2019022601208

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 51,571 hours, 35,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVER WING EXIT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY ASSEMBLY AT STA 726 PER AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE.
